Feng Qi 冯琦

Feng Qi (Tsinghua University)

Home pagehttps://www.phil.tsinghua.edu.cn/info/1015/1894.htm

Interests: Mathematical Logic; Set Theory

Selected publications:

  1. 《基本逻辑学》,北京:科学出版社,2020。
  2. 《集合论导引》第一卷-第三卷(现代数学基础丛书),北京:科学出版社,2019。
  3. A new characterization of supercompactness and applications, Annals of Pure and Applied Logic, Vol. 160, 2009, 192–213.
  4. Supercomplete Extenders and Type 1 Mice, I, co–author with Ronald Jensen, Annals of Pure and Applied Logic, Vol. 128, 2004, 1–73.
  5. Strongly Baire Trees and A Cofinal Branch Principle, Israel Journal of Mathematics, Vol.117, 2000, 71–92
  6. Rado’s Conjecture and Presaturation of nonstationary ideal on ω1, the Journal of Symbolic Logic, Vol. 64(1), 1999, 38–44.